# SDR DHL2007803532

- Difficulty date: June 6, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Cracked
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUS NOSE SECTION ACS MODIFICATION DOUBLER AT UPPER AFT JAMB CORNER OF HEAT EXCHANGER ACCESS DOOR, CRACKED 0.250" STA -12.000 L-24L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-04-07, DWG NR AD42-53-103 REV IR DATED 05-16-07.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL2024T3 0.050") REPAIR TRIPLER (AL2024T3 0.063") AND FILLER (2024T3 0.100") IAW DWG# AD42-53-103.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG NR AD42-53-103, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20, SRM 51-3-1 (TORQUE).
